# SDR CA140326010

- Difficulty date: March 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE PILOT REPORTED AN EEC FAULT. THE ENGINE WAS FLOWN IN MANUAL MODE AND SUBSEQUENT INTERMITTENT FIRE ALARMS OCCURRED. THE ACFT LANDED SAFELY. POST FLIGHT INSPECTION FOUND EVIDENCE OF BURNING ON THE ENGINE. THE ENGINE WILL BE REMOVED AND SEND IN FOR INVESTIGATION AND REPAIR. THIS EVENT WAS RECLASSIFIED FROM CAT 2 TO CAT 1.
